Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Glossy handout from GlaxoSmithKline says yes

Posted by Laurie Beth on April 1, 2006, at 14:11:22

In reply to Re: Neighbor who is a teacher Says SSRI's Cause Me Jakeman, posted by fairywings on March 29, 2006, at 12:10:51

It says that the following are some of the side effects of serotonin boosting, due to effects on dopamine levels, are:

"Weight gain
Decreased ability to experience pleasure
Apathy and decreased motivation
Cognitive slowing"
[as well as the well-known GI side upset, sleep disturbance and sexual dysfunction]

I can't give you an internet site for this; it was just a handout GSK gives doctors.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laurie Beth thread:625517
URL: http://www.dr-bob.org/babble/20060329/msgs/627514.html